# SDR UALA2013062404355

- Difficulty date: June 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,872 hours, 6,402 cycles
- Engine: Pwa PW4090
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE START FAILS WITH IGNITION SYSTEM 1 OR 2.  REPLACED NR 2 IGNITION EXCITER, LEAD & PLUG IAW MM.  IGNITION PASSED IAW MM 74-00-00.
